MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXWAVE MMF TI 1.85MM SCREW SELF-DRILLING/8MM LENGTH; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXWAVE MMF TI 1.85MM SCREW SELF-DRILLING/8MM LENGTH; BONE PLATE
Model Number 04.503.825.01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Lot number is unknown.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the surgeon performed an unknown procedure and the matrix wave screw broke off during implantation.The broken shaft of the screw was removed.There was a surgical delay of 15 minutes.It was unknown if there was a patient consequence.No procedure outcome reported.This report is for a matrixwave mmf ti 1.85mm screw self-drilling/8mm length.This is report 1 of 1 for (b)(4).

Brand Name
MATRIXWAVE MMF TI 1.85MM SCREW SELF-DRILLING/8MM LENGTH
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7553680
Report Number2939274-2018-52338
Device Sequence Number176903
Product Code JEY
UDI-Device Identifier10887587069487
UDI-Public(01)10887587069487
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141165
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.825.01
Device Catalogue Number04.503.825.01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2018
Initial Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1